Tokyo Journal of Mathematics

On the Volume Elements on an Expansive Set

Hideki OMORI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 01, Number 1 (1978), 21-39.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270216591

Digital Object Identifier
doi:10.3836/tjm/1270216591

Mathematical Reviews number (MathSciNet)
MR494240

Zentralblatt MATH identifier
0408.58017

Citation

OMORI, Hideki. On the Volume Elements on an Expansive Set. Tokyo J. Math. 01 (1978), no. 1, 21--39. doi:10.3836/tjm/1270216591. https://projecteuclid.org/euclid.tjm/1270216591


Export citation